... using 8 units and increase by 2 units every 2 days until my blood sugar level is 120 in the morning. I am currently filling my syringe to the 48 mark before bed and my sugar is averaging 136 in the morning before breakfast. I am also taking oral diabetes drugs. Is this insulin dose too high? Is it harmful?
Just continue to take your N insulin regular and your blood tested four times per day before meals. Once this is consistent you can start slowly removing the sugars from your diet. As your diet changes the NPH will become less. If you get an infection or any new antibiotics this will change as well. Always let any doctor you see what level you are at. Take your time with your diet. I did and after seven years I only need fifteen units. My medications raise my blood sugars. You will improve with time and are saving your vision by taking the right amounts. Also, always carry with you some sugar or honey sticks. Just in case you sugars are too low. Hope things go,well for you. Karen
- Humulin N Information for Consumers
- Humulin N Information for Healthcare Professionals (includes dosage details)
- Side Effects of Humulin N (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Dec 2011 • 1 answer
Humulin 70/30 - type 2 diabetes, using lantius 65 units a day. changing to humilin 70/30. Is there a
Posted 18 Jan 2013 • 2 answers
Posted 18 Jul 2013 • 1 answer
Posted 7 Nov 2013 • 2 answers
Posted 11 Nov 2016 • 0 answers